1. Get the Diabetes Forum App for your phone - available on iOS and Android.
    Dismiss Notice
  2. Guest, we'd love to know what you think about the forum! Take the Diabetes Forum Survey 2020 »
    Dismiss Notice
  3. Diabetes Forum should not be used in an emergency and does not replace your healthcare professional relationship. Posts can be seen by the public.
    Dismiss Notice
  4. Guest, stay home, stay safe, save the NHS. Stay up to date with information about keeping yourself and people around you safe here and GOV.UK: Coronavirus (COVID-19). Think you have symptoms? NHS 111 service is available here.
    Dismiss Notice
Dismiss Notice
Find support, ask questions and share your experiences. Join the community »

Flying

Discussion in 'Ask A Question' started by Sunnygirl1, Mar 2, 2016.

  1. Sunnygirl1

    Sunnygirl1 Type 2 · Member

    Messages:
    9
    Likes Received:
    0
    Trophy Points:
    21
    Im going on a four hour flight soon i have recently started on metaform. Its giving me dreadful smelly wind and trapped wind pains although it maybe is not quite as bad now. But i was thinking the day i go not to take any metformin as i am worried if i get these side effects on the flight.
     
  2. urbanracer

    urbanracer Type 1 · Moderator
    Staff Member

    Messages:
    4,564
    Likes Received:
    3,394
    Trophy Points:
    198
    Don't know if you can get it in time, but there is a type of Metformin called Metformin SR. The SR bit stands for slow release and many T2's find this beneficial in reducing upset stomach symptoms, you could ask your doc if you can try it.
     
    #2 urbanracer, Mar 2, 2016 at 6:35 PM
    Last edited by a moderator: Mar 2, 2016
  3. paul a carr

    paul a carr Type 2 · Active Member

    Messages:
    33
    Likes Received:
    4
    Trophy Points:
    48
    Let your wind go free
     
  4. Sunnygirl1

    Sunnygirl1 Type 2 · Member

    Messages:
    9
    Likes Received:
    0
    Trophy Points:
    21
    Its to late to get another prescription as i go tomorrow. But i will see if i still get all this wind ect when i get back and see if i can change. As the trapped wind is the worse as painful. Im thinking i wont take any tomorrow and start again on Friday.
     
  • Meet the Community

    Find support, connect with others, ask questions and share your experiences with people with diabetes, their carers and family.

    Did you know: 7 out of 10 people improve their understanding of diabetes within 6 months of being a Diabetes Forum member. Get the Diabetes Forum App and stay connected on iOS and Android

    Grab the app!
  • Tweet with us

  • Like us on Facebook